# SDR DALA12014580935

- Difficulty date: November 29, 2012
- Submitted: December 4, 2012
- Operation: Air carrier
- Aircraft: N935DL
- Make and model: Doug MD-88
- Aircraft serial: 49722
- Aircraft time: 62,259 hours, 47,425 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS, SCRATCHES, GOUGES, AND CRACKS ON INNER AND OUTER SURFACE OF AFT CARGO COMPARTMENT DOOR BARRIER. AFT CARGO COMPARTMENT DOOR BARRIER  WAS REPAIRED IAW ER/A 094625-14 MA REV C ASSOCIATED ER/A 09-462514.
